# SDR SWAA090064

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 17,104 hours, 9,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN LIGHT COVER MISSING.  REPLACED COVER PER MM.
